# SDR SIMA201906110005

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 21,811 hours, 15,729 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Oscillates
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MAX ABORT T.O AIRCRAFT OSCILLATING ABOVE 90-100 MPH, A/C PULLS TO THE RIGHT DURING TAXI.  PERFORMED GVI OF MLG IAW AMM 32-11-00 PERFORMED OPS CHECK OF BRAKES IAW AMM 32-43-00.OPS CHECK GOOD. INSPECTED NLG TORQUE LINKS AND TIRES IAW CRJ 700 AMM 32-42-01 AND 32-21-00 NO DEFECTS NOTED AT THIS TIME
